# SDR VNAA2023120320027

- Difficulty date: December 1, 2023
- Submitted: December 3, 2023
- Operation: Air carrier
- Aircraft: N558NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15342
- Aircraft time: 20,108 hours, 18,027 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer Seal
- Part number: LE670396441
- Condition: Damaged
- Location: Zone 100
- Part time: 20,108 hours, 18,027 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN 117925 DISCREPANCY: FWD BAGGAGE BAY DOOR HAS SEVERAL AREAS OF DAMAGE ON OUTER SEAL RETAINER LOWER SIDE OF DOOR. CORRECTIVE ACTION: REMOVED AND REPLACED LOWER SEAL RETAINER.
